# SDR REXA2020113000794

- Difficulty date: November 1, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: SH670333902
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP PANEL 684ET IS CHAFED.  REPLACED PANEL 684ET, LOCATED HOLES, PER CRJ 900 SRM 51-40-11-001-001-A01.
